de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Gradient Flow of the Möbius Energy Near Local Minimizers

Blatt, S. (2012). The Gradient Flow of the Möbius Energy Near Local Minimizers. Calculus of variations and partial differential equations, 43, 403-439. doi:10.1007/s00526-011-0416-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-69B5-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-69BA-3
Genre: Journal Article

Files

show Files
hide Files
:
GradientFlowOfTheMoebiusEnergy.pdf (Preprint), 564KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
CV_Blatt.pdf (Any fulltext), 386KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
CV43_403.pdf (Any fulltext), 379KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Blatt, Simon1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: In this article we show that for initial data close to local minimizers of the Möbius energy the gradient flow exists for all time and converges smoothly to a local minimizer after suitable reparametrizations. To prove this, we show that the heat flow of the Möbius energy possesses a quasilinear structure which allows us to derive new short-time existence results for this evolution equation and a Łojasiewicz-Simon gradient inequality for the Möbius energy.

Details

show
hide
Language(s):
 Dates: 2010-03-24201120112012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: No review
 Identifiers: DOI: 10.1007/s00526-011-0416-9
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of variations and partial differential equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer International
Pages: - Volume / Issue: 43 Sequence Number: - Start / End Page: 403 - 439 Identifier: ISSN: 0944-2669
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925572912